Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Equivalence of $ G$-algebras for abelian $ G$


Author: Alexandre Turull
Journal: Proc. Amer. Math. Soc. 123 (1995), 1655-1660
MSC: Primary 20C15
MathSciNet review: 1249894
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the equivalence classes of central simple G-algebras over an infinite field F for G a finite abelian group, provided the following holds. For each prime p for which the field F has primitive pth roots, the Sylow p-subgroup of G is either cyclic or elementary abelian.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1249894-9
PII: S 0002-9939(1995)1249894-9
Keywords: Brauer group, G-algebra, finite groups, representations
Article copyright: © Copyright 1995 American Mathematical Society